Alert archive / Florida / Small Craft Advisories in 2009

Small Craft Advisory 72, NWS Melbourne, FL

March 20, 2009

NWS Melbourne, FL issued this small craft advisory at Mar 20, 2009, 4:13 AM EDT. It took effect at Mar 20, 2009, 8:00 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Mar 20, 2009, 4:13 AM EDT (08:13 UTC)
In effect from
Mar 20, 2009, 8:00 PM EDT
Expired
Mar 24, 2009, 3:59 AM EDT
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

143 
WHUS72 KMLB 200813
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
413 AM EDT FRI MAR 20 2009

AMZ570-572-575-202030-
/O.EXT.KMLB.SW.Y.0003.000000T0000Z-090321T0000Z/
/O.NEW.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
413 AM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$

AMZ550-552-555-202030-
/O.NEW.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
413 AM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$
9 follow-up statements
422 
WHUS72 KMLB 202008
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
408 PM EDT FRI MAR 20 2009

AMZ570-572-575-210000-
/O.CON.KMLB.SW.Y.0003.000000T0000Z-090321T0000Z/
/O.CON.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
408 PM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
8 PM EDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 8 PM THIS EVENING TO 10 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ550-552-555-210000-
/O.CON.KMLB.SC.Y.0072.090321T0000Z-090323T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
408 PM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 10 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
419 
WHUS72 KMLB 210003
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
803 PM EDT FRI MAR 20 2009

AMZ570-572-575-210200-
/O.EXP.KMLB.SW.Y.0003.000000T0000Z-090321T0000Z/
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
803 PM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN
EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SUNDAY. 

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS
OF 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$

AMZ550-552-555-210200-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
803 PM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
493 
WHUS72 KMLB 210202
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1002 PM EDT FRI MAR 20 2009

AMZ550-552-555-570-572-575-220200-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1002 PM EDT FRI MAR 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SUNDAY. 

STRONG GUSTY NORTH TO NORTHEAST WINDS WILL OCCUR OVER THE MARINE
AREA. THESE WINDS FORECAST TO GENERATE SEAS OVER 10 FEET IN THE
GULF STREAM SATURDAY AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
397 
WHUS72 KMLB 210908
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
508 AM EDT SAT MAR 21 2009

AMZ550-220200-
/O.EXT.KMLB.SC.Y.0072.000000T0000Z-090323T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
508 AM EDT SAT MAR 21 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ552-555-570-572-575-220200-
/O.EXT.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
508 AM EDT SAT MAR 21 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
782 
WHUS72 KMLB 220201
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1001 PM EDT SAT MAR 21 2009

AMZ550-230900-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
1001 PM EDT SAT MAR 21 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ552-555-570-572-575-230900-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1001 PM EDT SAT MAR 21 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
079 
WHUS72 KMLB 230811
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
411 AM EDT MON MAR 23 2009

AMZ550-230915-
/O.CAN.KMLB.SC.Y.0072.000000T0000Z-090323T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
411 AM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ572-575-232000-
/O.EXT.KMLB.SC.Y.0072.000000T0000Z-090324T2100Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
411 AM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ570-232000-
/O.EXT.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
411 AM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ552-555-232000-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
411 AM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
656 
WHUS72 KMLB 232033
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT MON MAR 23 2009

AMZ552-232145-
/O.CAN.KMLB.SC.Y.0072.000000T0000Z-090323T2100Z/
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
433 PM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

EAST WINDS OF 10 TO 15 KNOTS AND A NORTHEAST SWELL WILL STILL
NECESSITATE THAT MARINERS EXERCISE CAUTION.

$$

AMZ572-575-240445-
/O.EXT.KMLB.SC.Y.0072.000000T0000Z-090325T0100Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
433 PM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM EDT TUESDAY.

THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS OF 15 TO 20
KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS... ESPECIALLY THOSE THAT
ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO
POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ555-240445-
/O.EXT.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
433 PM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT TUESDAY.

THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS AROUND 15 KNOTS
AND SEAS OF 7 TO 8 FEET. MARINERS...ESPECIALLY THOSE THAT ARE
INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE
TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ570-240445-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
433 PM EDT MON MAR 23 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT TUESDAY. 

THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS OF 15 TO 20
KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS... ESPECIALLY THOSE THAT
ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO
POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
807 
WHUS72 KMLB 240449
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1249 AM EDT TUE MAR 24 2009

AMZ572-575-240900-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090325T0100Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1249 AM EDT TUE MAR 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS
EVENING...

THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS OF 15 TO
20 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS... ESPECIALLY THOSE
THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO
POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ555-570-240900-
/O.CON.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
1249 AM EDT TUE MAR 24 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM THIS MORNING...

THE SMALL CRAFT ADVISORY IS IN EFFECT FOR EAST WINDS AROUND
15 KNOTS AND SEAS OF 7 TO 8 FEET. MARINERS...ESPECIALLY THOSE
THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO
POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
066 
WHUS72 KMLB 240759
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
359 AM EDT TUE MAR 24 2009


AMZ572-575-240900-
/O.CAN.KMLB.SC.Y.0072.000000T0000Z-090325T0100Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
359 AM EDT TUE MAR 24 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 15 KNOTS..WITH
SEAS OF 5 TO 6 FEET.


$$

AMZ555-570-240900-
/O.CAN.KMLB.SC.Y.0072.000000T0000Z-090324T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
359 AM EDT TUE MAR 24 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL
CRAFT ADVISORY. WINDS HAVE DIMINISHED TO LESS THAN 15 KNOTS..WITH
SEAS OF 5 TO 6 FEET.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 8:32 PM EDT, 7 hours 41 minutes earlier.

Area forecast discussion, Mar 19, 8:32 PM EDT, 7 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
832 PM EDT THU MAR 19 2009

.DISCUSSION...HIGH PRESSURE RIDGE AXIS STRETCHES ACROSS THE
SOUTHEAST. RESULTING EAST TO SOUTHEAST FLOW SHOULD BECOME LIGHT TO
CALM AWAY FROM THE COAST AROUND MIDNIGHT AS THE ATMOSPHERE
DECOUPLES UNDER MOSTLY CLEAR TO CLEAR SKIES. MAIN CONCERN WILL BE
FOG AND ANY MIXTURES OF FOG AND SMOKE NEAR/DOWNWIND OF SMOLDERING
FIRES OVER THE INTERIOR OR AWAY FROM THE COAST. WILL KEEP SMALL
POP OVER SOUTHERN AREAS WHERE MOISTURE IS BETTER AND ONSHORE FLOW
REMAINS A LITTLE STRONGER FOR LOW TOPPED CONVERGENCE TYPE SHOWERS.

&&

.AVIATION...VFR THROUGH 09Z. TOWARD SUNRISE...PATCHY MVFR FOG MAY DEVELOP
AWAY FROM THE COAST WHERE WINDS WILL BE LIGHT/CALM.

&&

.MARINE...WEATHER BUOYS 009 AND 010 HAVE BEEN RECORDING SEAS 7
FEET OR MORE THE PAST SEVERAL HOURS. MAIN COMPONENT TO THE SEAS
HAS BEEN A LARGE LONG PERIOD SWELL 5 TO 7 FEET WHILE THE TWO
NEARSHORE SCRIPPS BUOYS OFF CAPE CANAVERAL AND FORT PIERCE INLET
WERE RECORDING 3 TO 4 FOOT SEAS. WENT WITH AN OVERNIGHT SMALL
CRAFT ADVISORY FOR SEAS FROM 20 MILES AND BEYOND AS THE LARGE
SWELL SHOULD CONTINUE TO PROPAGATE INTO THE OFFSHORE WATERS AND
BUMP AGAINST THE GULF STREAM. WILL ISSUE THE MARINE FORECAST EARLY
SO THAT BOATING PLANS CAN BE LOOKED AT THIS EVENING.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 8 AM EDT FRIDAY
     FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
     LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO
     JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
     BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....CRISTALDI
Hazardous weather outlook, Mar 19, 4:38 AM EDT, 23 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
438 AM EDT THU MAR 19 2009

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-192200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
438 AM EDT THU MAR 19 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
MODERATE LONG PERIOD NORTHEAST SWELLS WILL IMPACT THE EAST CENTRAL
FLORIDA BEACHES TODAY CONTRIBUTING TO A HIGH RISK OF RIP
CURRENTS. A RIP CURRENT IS A NARROW CHANNEL OF WATER FLOWING
OUTWARD FROM THE SURF ZONE WHICH CAN CARRY EVEN STRONG SWIMMERS
INTO DEEP WATER. TO AVOID BEING CAUGHT IN A RIP CURRENT...SWIM
ONLY AT BEACHES WHERE LIFEGUARDS ARE PRESENT. IF CAUGHT IN A RIP
CURRENT TRY TO REMAIN CALM AND SIGNAL FOR HELP. SWIM PARALLEL TO
THE COAST UNTIL OUT OF THE PULL OF THE CURRENT AND THEN RETURN TO
SHORE. DO NOT TRY TO SWIM BACK TO SHORE AGAINST THE CURRENT SINCE
THIS IS USUALLY WHAT CAUSES MOST RIP CURRENT DROWNINGS.

...WIND AND SEA IMPACT...
MODERATE NORTHEAST SWELLS AROUND 6 FEET OFFSHORE ARE EXPECTED INTO
TONIGHT. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION ACROSS THE
OFFSHORE ATLANTIC WATERS AND ALSO NEAR INLETS WHERE THE INCOMING
SWELLS CAN MAKE NAVIGATION DIFFICULT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A LARGE AREA OF HIGH PRESSURE BUILDING TOWARD THE MID ATLANTIC
THIS WEEKEND WILL BRING STRONG AND GUSTY NORTHEAST WINDS FRIDAY
AFTERNOON THROUGH THE WEEKEND. THE LONG FETCH OF NORTHEAST WINDS WILL
ALLOW SEAS TO BUILD TO OVER 10 FEET ACROSS THE OFFSHORE ATLANTIC
WATERS SATURDAY INTO SUNDAY MAKING BOATING CONDITIONS HAZARDOUS
FOR SMALL CRAFT. HEAVY SURF IS ALSO EXPECTED AT THE BEACHES OVER
THE WEEKEND WHICH CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO
BEING CAUGHT IN A RIP CURRENT. THE RISK FOR RIP CURRENTS IS
EXPECTED TO REMAIN MODERATE TO HIGH INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

VOLKMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 8:17 PM EDTSmall Craft Advisory for Hazardous SeasMLB24 hr
Mar 20, 1:34 PM EDTRed Flag WarningMLBLake, Orange, Osceola, Seminole5 hr

Nearby

Small Craft Advisories in Florida, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.